Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 61, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2020, 4:43 PM MDT for 4 counties in Colorado. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2020, 4:43 PM MDT (22:43 UTC)
- Expired
- Jun 6, 2020, 5:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Crowley County, CO, El Paso County, CO, Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 25 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:45 PM MDT | TSTM WND DMG | Calhan, CO | DELAYED REPORT: ROOF PEELED OFF A TRAILER HOME NEAR THE EPCO FAIRGROUNDS. TIME ESTIMATED PER DOPPLER RADAR SIGNATURES. DOPPLER RADAR ESTIMATES 70-75 MPH WINDS. |
| Jun 6, 5:13 PM MDT | TSTM WND GST 62 | 5 Ne Blende, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3284 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
413
WUUS55 KPUB 062243
SVRPUB
COC025-041-043-101-062315-
/O.NEW.KPUB.SV.W.0061.200606T2243Z-200606T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
443 PM MDT Sat Jun 6 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Fremont County in central Colorado...
El Paso County in east central Colorado...
Northwestern Crowley County in southeastern Colorado...
Northern Pueblo County in southeastern Colorado...
* Until 515 PM MDT.
* At 443 PM MDT, severe thunderstorms were located along a line
extending from near Kiowa to 6 miles north of Ellicott to near
Pinon, moving northeast at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Southeastern Colorado Springs, Pueblo, Fountain, Calhan, Boone,
Ramah, Hanover, Truckton, Yoder, Peyton, Pinon, Security, Falcon,
Security-Widefield, Blende, Avondale, Rush, Pueblo Reservoir, Salt
Creek and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 10405 3852 10388 3812 10413 3816 10502
3871 10483 3889 10466 3913 10465 3913 10405
TIME...MOT...LOC 2243Z 213DEG 77KT 3939 10443 3893 10436 3849 10469
HAIL...1.00IN
WIND...80MPH
$$
kam2 follow-up statements
459
WWUS55 KPUB 062255
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
455 PM MDT Sat Jun 6 2020
COC043-062304-
/O.CAN.KPUB.SV.W.0061.000000T0000Z-200606T2315Z/
Fremont CO-
455 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.
LAT...LON 3852 10405 3852 10388 3812 10413 3815 10488
3837 10478 3882 10467 3889 10457 3913 10446
3913 10405
TIME...MOT...LOC 2254Z 213DEG 77KT 3958 10427 3912 10420 3868 10453
$$
COC025-041-101-062315-
/O.CON.KPUB.SV.W.0061.000000T0000Z-200606T2315Z/
El Paso CO-Crowley CO-Pueblo CO-
455 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EL PASO...NORTHWESTERN CROWLEY AND NORTHERN PUEBLO COUNTIES...
At 454 PM MDT, severe thunderstorms were located along a line
extending from 9 miles south of Byers to Ramah to 7 miles northwest
of Hanover, moving northeast at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Southeastern Colorado Springs, Pueblo, Fountain, Calhan, Boone,
Ramah, Hanover, Truckton, Yoder, Pueblo Reservoir, Salt Creek,
Ellicott, Peyton, Schriever AFB, Pueblo Depot, Pinon, Blende,
Avondale, Pueblo West and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 10405 3852 10388 3812 10413 3815 10488
3837 10478 3882 10467 3889 10457 3913 10446
3913 10405
TIME...MOT...LOC 2254Z 213DEG 77KT 3958 10427 3912 10420 3868 10453
HAIL...1.00IN
WIND...80MPH
$$
kam188
WWUS55 KPUB 062306
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
506 PM MDT Sat Jun 6 2020
COC025-041-101-062315-
/O.CON.KPUB.SV.W.0061.000000T0000Z-200606T2315Z/
El Paso CO-Crowley CO-Pueblo CO-
506 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO
COUNTIES...
At 505 PM MDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Byers to 9 miles northwest of
Matheson to Ellicott, moving northeast at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Pueblo, Calhan, Boone, Ramah, Hanover, Truckton, Yoder, Salt Creek,
Ellicott, Schriever AFB, Pueblo Depot, Pinon, Blende, Avondale, Rush
and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 10405 3852 10388 3812 10413 3814 10474
3840 10469 3881 10456 3885 10451 3913 10438
3913 10405
TIME...MOT...LOC 2305Z 213DEG 77KT 3976 10412 3930 10405 3886 10439
HAIL...1.00IN
WIND...80MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM MDT, 56 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM MDT, 56 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 347 PM MDT Sat Jun 6 2020 .SHORT TERM...(This evening through Sunday) Issued at 241 PM MDT Sat Jun 6 2020 Upper trough axis lifting northeastward across western/northern CO has triggered a line of severe thunderstorms across the mountains this afternoon and evening. MLCapes up to 1500 J/kg and strong effective bulk shears around the 50+ kts has produced an environment favorable for supercell thunderstorms along with bowing line segments. With upper jet not far off the surface, even weaker storms have been efficient and transporting higher momentum aloft to the surface with straight line wind gusts to 70 mph. However with strong straight line hodographs, could easily see an embedded supercell with the potential for large hail and even a tornado across the mountains and interior valleys. As storms move off the southeast mountains they will transition to a mostly wind, small hail, and dry lightning threat east of I-25. This poses concerns for fire starts given the strong synoptic winds, low humidity values and dry vegetation. Red Flag Warnings will continue across the plains into this evening to capture both a dry lightning threat for the western and central portions of the Red Flag area...and a gusty winds, low humidity threat for the eastern portions. High wind warnings will also continue until 9 PM for the lower elevations of the plains and San Luis Valley to capture both the strong synoptic winds as well as gusty winds due to weaker showers and thunderstorms transporting winds aloft to the surface. Showers and thunderstorms will come to an end this evening with winds decreasing overnight. This will be short lived as strong southwest winds aloft resurface again tomorrow beneath dry southwesterly flow aloft ahead of the next upper low dropping through the Pacific northwest. Winds won't be quite as strong, but afternoon winds will gust up to 45 mph...and any smoldering lightning strikes may rapidly ignite and spread out of control as humidity levels drop below 10 percent. The most volatile area will be in a narrow ribbon across eastern Las Animas, Bent and western Kiowa counties with fringes of the counties on either side. This area will be coincident with the strongest winds and low humidities. However critical fire weather conditions will expand as far west as the San Luis Valley and Chaffee and Lake counties as well. Red Flag Warnings for Sunday already in place and look on track. -KT .LONG TERM...(Sunday night through Saturday) Issued at 241 PM MDT Sat Jun 6 2020 Critical fire weather conditions will continue into Sunday evening across much of south central and southeast Colorado before winds diminish towards sundown. Next upper trough approaches western Colorado Monday afternoon and strong southwest winds will mix down to the surface once again. Still some challenges this day with how far south a front will penetrate into southeast Colorado during the afternoon. GFS looks anomalously south...but even the NAM is now hinting at a frontal position along highway 50. EC and Canadian keep the front farther north. Have stuck close to the national blend solutions for now which lines up well with SPC's fire outlook for Monday. This will mean hoisting a Fire Weather Watch for Monday for most of south central and southeast Colorado once again. Its possible that northern areas may get trimmed out if models come into better consensus on an earlier frontal timing. But with strong southwest flow over the area...suspect main surge will hold off for Monday night. A period of strong north winds will drop through the plains Monday evening behind the front...and in spite of cooler temperatures...breezy conditions on Tuesday may mean a return of critical fire weather conditions as low level moisture behind the front mixes out. Could even be some snow showers across the central mountains and Pikes Peak Monday night/early Tuesday morning, though any accumulations appear light at this point. May also have to contend with frost/freeze highlights for the San Luis Valley both Monday night and Tuesday nights. Temperatures gradually warm again through mid to late week as westerly flow behind the departing system transitions to southwesterly and high pressure builds across the southern U.S. Rockies. Eventually moisture advects northward into CO by Friday with showers and thunderstorms returning to the forecast. -KT && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1118 AM MDT Sat Jun 6 2020 A line of showers and thunderstorms will move across central and eastern portions of the area affecting KALS, KCOS and KPUB through the afternoon. The main risk will be wind gusts to around 70 kts...though some small hail will also be possible at all three terminals should a stronger storm impact these sites. Thunderstorms should clear to the east of all three TAF sites by 00z with southerly winds gusting to 40-50 kts gradually decreasing through 02-03z. Light winds and clearing skies expected overnight. Winds will increase again on Sunday with gusts to around 40 kts possible in the afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for COZ069>071- 084>089-093>099. Red Flag Warning until 8 PM MDT this evening for COZ226>237. Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ220>222- 224>237. Fire Weather Watch from Monday morning through Monday evening for COZ220>222-224>237. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Jun 6, 10:37 AM MDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1037 AM MDT Sat Jun 6 2020 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1037 AM MDT Sat Jun 6 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms will develop over the mountains, valleys and portions of the I-25 corridor region today. The greatest severe weather risk will be straight line winds gusting to 60 to 80 mph. However, large hail up to 1.5 inches in diameter and even an isolated tornado will be possible, particularly across the mountains and San Luis Valley. The timing of severe thunderstorms today will be from late morning through mid afternoon across the western mountains and San Luis Valley. Severe thunderstorms will spread into the eastern mountains and I-25 corridor after noon and continue through early evening. All of south central and southeast Colorado will see strong southerly winds gusting to between 40 and 60 mph this afternoon. This will result in strong cross winds on north south oriented roads and cause poor visibility in blowing dust, particularly across the plains. Red Flag Warnings are in effect for all of the southeast plains today due to a combination of gusty winds, low relative humidity and dry vegetation. Any cloud to ground lightning strikes over the region have the potential to ignite new fires, and weather conditions will be favorable for rapid rates of fire growth and spread. If you see smoke, immediately call 911. Be prepared to evacuate quickly if a fire starts near your area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Critical fire weather conditions are expected for most of south central and southeast Colorado on Sunday and Monday as windy conditions continue into early next week. However, there is some uncertainty with the areal extent of critical fire weather conditions on Monday as a cold front could aid in raising relative humidity values above critical thresholds across northern portions of the southeast plains. Critical fire weather conditions will once again be possible Tuesday as gusty north winds and drier air move back into the region. Some light snow showers are possible over and near the Palmer Divide and central mountains Tuesday morning. Later in the week, isolated thunderstorms are possible on Friday, mainly for the mountains and high valleys. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the mountains and interior valleys late this morning through this afternoon, and across the southeast plains and this afternoon through early evening. 31/31
In the hours before
Special weather statement, Jun 6, 4:08 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
408 PM MDT Sat Jun 6 2020
COZ076-077-079-081>083-085-086-062300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
408 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHERN
TELLER...NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND NORTHWESTERN
PUEBLO COUNTIES UNTIL 500 PM MDT...
At 408 PM MDT, Doppler radar was tracking a strong thunderstorm over
Florence, or 18 miles north of Junkins Burn Scar, moving northeast at
50 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Southwestern Colorado Springs, Florence, Cripple Creek, Victor,
Penrose, Fort Carson, Canon City, Stratmoor, Security-Widefield,
Pueblo West and Wetmore.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central, southeastern and east central Colorado.
LAT...LON 3824 10514 3836 10532 3874 10528 3876 10475
3856 10474 3819 10490
TIME...MOT...LOC 2208Z 221DEG 44KT 3840 10511
KTSLocal storm report, Jun 6, 4:25 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM NON-TSTM WND GST 4 N FLORISSANT 39.01N 105.29W
06/06/2020 E65 MPH TELLER CO TRAINED SPOTTER
&&
GHLocal storm report, Jun 6, 4:28 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND GST 1 SE MONUMENT 39.08N 104.85W
06/06/2020 M61 MPH EL PASO CO AWOS
&&
GHLocal storm report, Jun 6, 4:35 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST 2 NNW AIR FORCE ACADEMY 39.04N 104.88W
06/06/2020 M60 MPH EL PASO CO AWOS
&&
GHLocal storm report, Jun 6, 4:37 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST 3 SSW AIR FORCE ACADEMY 38.97N 104.88W
06/06/2020 M69 MPH EL PASO CO AWOS
&&
GHLocal storm report, Jun 6, 4:38 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM NON-TSTM WND GST 3 ENE MANITOU SPRINGS 38.87N 104.86W
06/06/2020 M65 MPH EL PASO CO TRAINED SPOTTER
&&
GHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:16 PM MDT | Special Weather Statement | PUB | El Paso | 14 min |
| Jun 5, 7:33 PM MDT | Special Weather Statement | PUB | El Paso | 12 min |
| Jun 6, 10:53 AM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Jun 6, 11:06 AM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jun 6, 11:18 AM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 6, 11:49 AM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 6, 12:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 6, 12:42 PM MDT | Special Weather Statement | PUB | Mineral | 48 min |
| Jun 6, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 26 min |
| Jun 6, 1:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jun 6, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 30 min |
| Jun 6, 1:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 6, 1:46 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Rio Grande | 14 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | PUB | Alamosa, Rio Grande | 46 min |
| Jun 6, 2:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Jun 6, 2:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jun 6, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 35 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 32 min |
| Jun 6, 2:34 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 83 min |
| Jun 6, 2:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
| Jun 6, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Custer, Fremont, Saguache | 31 min |
| Jun 6, 2:48 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 24 hr |
| Jun 6, 2:49 PM MDT | Special Weather Statement | PUB | Conejos, Rio Grande | 41 min |
| Jun 6, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Custer, Saguache | 31 min |
| Jun 6, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jun 6, 3:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 30 min |
| Jun 6, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo, Saguache | 16 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jun 6, 3:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jun 6, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 36 min |
| Jun 6, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 44 min |
| Jun 6, 4:08 PM MDT | Special Weather Statement | PUB | Fremont | 52 min |
| Jun 6, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Jun 6, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 26 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 11 min |
| Jun 6, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | PUB | Huerfano, Las Animas | 39 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Huerfano, Las Animas, Otero, Pueblo | 64 min |
| Jun 6, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.